# SDR TRAX200800420

- Difficulty date: March 12, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 19,812 hours, 16,173 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Attach Angle
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - PAX DOOR TOP STEP ATTACH ANGLE IS BROKEN.
